Jump to content

What's with the ads?


Photo

How long do nitroglycerin headaches last?


  • Please log in to reply
6 replies to this topic

What's with the ads?

#1 Jean in Newcastle

Jean in Newcastle

    Beekeeping Professor

  • Members
  • PipPipPipPipPipPip
  • 41009 posts

Posted 14 October 2012 - 10:14 PM

I was given nitroglycerin last night in the ER (chest pains, tingling lips which turned out to be not cardiac but muscle cramps in my chest). The nitro gave me a bad headache. They gave me a shot of a pain reliever in the ER which took it away last night. But today I've had a bad headache all day and have felt faint at times. I don't know if could still be related to the nitro or if these are new symptoms. Does anyone know?

#2 newlifemom

newlifemom

    Apprentice Bee Keeper

  • Members
  • PipPipPipPip
  • 5196 posts

Posted 14 October 2012 - 10:42 PM

I don't know, but :grouphug: I hope you feel better soon.

#3 Unicorn.

Unicorn.

    Apprentice Bee Keeper

  • Members
  • PipPipPipPipPip
  • 7837 posts

Posted 14 October 2012 - 10:51 PM

According to the Mayo Clinic website, headaches are a common side effect, but then it says less common side effects include headaches and the dizziness/lightheadedness or feeling faint and you should contact your doctor immediately. I would call the pharmacist or the nurses help line or doctor's overnight number, and ask. :grouphug: I hope you feel better soon!

#4 Tap

Tap

    Beekeeping Professor

  • Members
  • PipPipPipPipPipPip
  • 12855 posts

Posted 14 October 2012 - 10:53 PM

Has your husband taken you blood pressure today?

#5 Jean in Newcastle

Jean in Newcastle

    Beekeeping Professor

  • Members
  • PipPipPipPipPipPip
  • 41009 posts

Posted 14 October 2012 - 11:08 PM

Has your husband taken you blood pressure today?


The last reading was 140/83 this evening but we were at church this morning when I almost fainted and did not have a blood pressure cuff there.

#6 Denisemomof4

Denisemomof4

    Beekeeping Professor

  • Members
  • PipPipPipPipPipPip
  • 11952 posts

Posted 14 October 2012 - 11:15 PM

I am so sad to read this. :grouphug::grouphug::grouphug:

#7 TGHEALTHYMOM

TGHEALTHYMOM

    Hive Mind Royal Larvae

  • Members
  • PipPip
  • 1440 posts

Posted 14 October 2012 - 11:15 PM

Glad you are home. and not in cardiac trouble!
My dh has had 2 stents and the iv nitro took a few days to shake with headache and dizziness. Of course he had surgery and had to lie on his back as well as have steady nitro for a few days.

Hope you feel better or get help if not.:grouphug:


What's with the ads?